MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO XL; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO XL; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547150
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.The complainant was unable to report the device lot number; therefore, the manufacture date and expiration date are unknown.According to the complainant, the suspect device has been disposed and is not available for return.  if any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro xl retrieval balloon was used in the bile duct during a biliary stone removal procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the balloon could not be deflated, which caused difficulty when withdrawing the catheter through the endoscope.Reportedly, the catheter was removed from the patient's body together with the endoscope.The physician then cut the catheter with scissors at the part which was protruding from the tip of the endoscope and the balloon was found to be deflated.The procedure was completed with another extractor pro xl retrieval balloon.There were no patient complications reported as a result of this event.

Brand Name
EXTRACTOR PRO XL
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8369915
Report Number3005099803-2019-00881
Device Sequence Number1332976
Product Code FGE
UDI-Device Identifier08714729790372
UDI-Public08714729790372
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00547150
Device Catalogue Number4715
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2019
Initial Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1